MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 S-ROM*PIN PUNCH; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 S-ROM*PIN PUNCH; HIP INSTRUMENT/TRIAL
Catalog Number 531500
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the version guide was bent while trying to remove the stem.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6961160
Report Number1818910-2017-26774
Device Sequence Number16323266
Product Code LXH
UDI-Device Identifier10603295171591
UDI-Public10603295171591
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number531500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1